# SDR HEEA072704

- Difficulty date: April 19, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N3178K
- Make and model: Bell 206L-1
- Aircraft serial: 45765
- Aircraft time: 18,064 hours
- System (JASC): 3423 · Magnetic Compass
- Part: Compass
- Part number: C2300DL4B
- Condition: Inaccurate
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATES 25 DEGREES OFF FROM ACTUAL COURSE. REPLACED WITH SERVICEABLE PART.
